# SDR C2XA10RI103

- Difficulty date: July 20, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 19,636 hours, 14,769 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303131
- Condition: Overtemp
- Location: Nr 2
- Part time: 16,625 hours, 10,572 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2312 - EWR-SAV - FLIGHT CREW DIVERTED FLIGHT TO RIC DUE TO MAIN BATTERY NR 2 OVERTEMP INDICATION.  CREW LANDED IN RIC UNEVENTFULLY.  RIC MX REMOVED AND REPLACED NR 2 MAIN BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
